Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking magic mushrooms and side effects - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Drug Abuse
Answered by

General & Family Physician
Practicing since : 2009
Answered : 593 Questions

User :   hello?
Doctor :   hi
Doctor :   how can i help you
User :   i wanted to know the side effects of "shrooms". my son recently tripped on them with his friends and now im worried
User :   is it going to cause him future problems?
Doctor :   what is shrooms
Doctor :   mushrooms?
User :   a drug
User :   yes "magic mushrooms"
Doctor :   ok you mean tripped on shrooms
User :   yes
Doctor :   ok
Doctor :   ill ask some quest
Doctor :   how old is he and how long has he been
Doctor :   tripping ion it
User :   he is 20. and he has only done it this one time
User :   that i know of
Doctor :   ok
Doctor :   first of all you give him self assurance
Doctor :   that he does not need this
Doctor :   and then explain its effects on him and other family members
Doctor :   there are ways in which
Doctor :   even a long time addict can overcome the habits
Doctor :   i don think the case is as worse as that

Doctor :   so its gonna be easier
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor